# SDR GTIA030975

- Difficulty date: November 15, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOOR SUPPORT CORRODED AT FS 180 8 INCHES -43 INCHES RBL.  REMOVED FLOOR SUPPORT.  FABRICATED SUPPORT.  INSTALLED NEW FLOOR SUPPORT.  (M)
